# SDR 9521592761

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE BS 1130 FLOORBEAM LOWER CHORD FROM LBL 44-RBL 50.  REPAIRED CHORD (P/N 65-20838-17) PER EA 27-103386.
